MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. STAY SAFE MTS SET; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

ERIKA DE REYNOSA, S.A. DE C.V. STAY SAFE MTS SET; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Model Number STAY SAFE MTS SET
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A peritoneal dialysis (pd) patient reported that there was fluid found leaking from the patient line connection during pd treatment.Fluid was found leaking during dwell 1 of 5.There were no holes noted.There was no fluid inside the cycler module area.In a follow up, the patient's roommate said the patient did not have any harm or adverse event due to the leak.In another follow up, the pd nurse verified there was no harm.The multiple tubing segment is not available to return.
 
Additional Manufacturer Narrative
Plant investigation: the complaint sample is not available for manufacturer physical evaluation.At this time a search in the sap system was performed to verify product availability for alternate samples at the distribution centers.According to the sap system no product is available of the lots delivered to the patient, on distribution centers to be analyzed.The entire lots have been sold and distributed; please see attachment a, for stock search.Since the complaint sample is not available neither photos or videos were provided for evaluation and during the dhr (device history record) review of the lots involved does not show any non-conformances, deviations or associated rework related to the alleged complaint description, could not be confirmed.No sample has been provided.As a physical evaluation could not be performed, a definitive conclusion regarding the reported incident could not be reached and a cause could not be confirmed.
 
Event or Problem Description

Brand Name
STAY SAFE MTS SET
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key20090024
Report Number0008030665-2024-00733
Device Sequence Number18032781
Product Code KDI
UDI-Device Identifier00840861100699
UDI-Public00840861100699
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K904806
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSTAY SAFE MTS SET
Device Catalogue Number050-50758
Was Device Available for Evaluation? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2024
Supplement Date Received by Manufacturer09/13/2024
Initial Report FDA Received Date08/28/2024
Supplement Report FDA Received Date09/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELFLEX PD FLUID; DELFLEX PD FLUID; LIBERTY CYCLER SET; LIBERTY CYCLER SET; LIBERTY SELECT CYCLER; LIBERTY SELECT CYCLER
Patient SexUnknown